MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 04/02/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
This case is received by seikagaku corporation on june 8, 2020 from the fda as mw5094703 dated june 1, 2020.According to the result of investigation for 0019x24g, there were no deviations or out-of-specifications, that could relate to the reported adverse event, found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring.We attempt to contact the reporter for the details through our us partner.
 
Event or Problem Description
On 2020-unk - a female patient received gel-one injection into the knee for osteoarthritis.On (b)(6) 2020 - she passed away.
 
Additional Manufacturer Narrative
This is a definitive report.H10 was updated.According to our us partner on (b)(6)2020 , no additional information was expected in the result of the contact on(b)(6)2020 to the reporter.This case is received by seikagaku corporation on(b)(6)2020 from the fda as (b)(4) dated(b)(6)2020.According to the result of investigation for 0019x24g, there were no deviations or out-of-specifications, that could relate to the reported adverse event, found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring.
 
Event or Problem Description
(b)(6)2020.- a female patient received gel-one injection into the knee for osteoarthritis.(b)(6)2020 - she passed away.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
MDR Report Key10223560
Report Number9612392-2020-00009
Device Sequence Number18966815
Product Code MOZ
UDI-Device Identifier00087541300912
UDI-Public(01)00087541300912(17)210105(10)0019X24G(422)392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2021
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0019X24G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/31/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;